I am taking pills for last 2 months. This month my 21 day pack got over on 28th dec in order to delay my period i took it for another 3 days. M not taking any pill since 1st jan. I have not got my periods till date. Pls help. And also When should i start taking next pack
Like the answers? Chat privately with the doctor of your choice
Thank you for your question
If you want to delay a period it is best to take the entire packet without the seven day break rather than just taking three or four tablets . it is common to not get a bleed with pills each time you have a break. You can start your new packet (discard the one which you took three pills) within seven days of your last tablet whether or not you have a bleed. If you extend your pill free interval more than seven days you risk getting pregnant in the new cycle. You will then need to use condoms for the first seven days and also seek advice regarding emergency contraception if you had unprotected sex in the pill free interval.
If you are still unsure please see your gynaecologist. You may wish to have a urine pregnancy test if your pill taking has been erratic and you have been mixing packets to prepone or delay your bleeds .
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.